Minnesota, 2008

Heavy Snow in Minnesota, March 20 to 21, 2008

March 20 to 21, 2008 · NWS ARX · 4 events in 4 counties and zones

Low pressure developed over western Nebraska and moved eastward into the Ohio Valley on March 21. Snow fell across much of southeast Minnesota, with heaviest accumulations between 6 and 9 inches near the Mississippi River.

Where it happened

Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ARX wrote it up.

Low pressure developed over western Nebraska and moved eastward into the Ohio Valley on March 21. Snow fell across much of southeast Minnesota, with heaviest accumulations between 6 and 9 inches near the Mississippi River. Volunteer weather observers reported 8.5 inches near Reads Landing (Wabasha County) and 6.0 inches near La Crescent (Houston County).

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before the first event at Mar 20, 2:06 PM CST, 5 hours 54 minutes earlier.

Area forecast discussion, Mar 20, 2:06 PM CST, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
306 PM CDT THU MAR 20 2008

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT

MAIN FORECAST CONCERNS THIS PACKAGE...IMPENDING WINTER STORM TO
IMPACT THE AREA TONIGHT/FRIDAY...LIGHTER SNOW CHANCES FRI NIGHT AND
AGAIN SAT NIGHT/SUN...TEMPERATURES.

18Z DATA ANALYSIS HAD LOW PRESSURE CENTERED OVER SOUTHEAST WY/
EASTERN CO WITH BEST PRESSURE FALLS FROM WESTERN SD TO EASTERN KS.
WARM FRONT EXTENDED EAST FROM THE LOW ALONG THE KS/NEB...IA/MO
BOARDERS. HIGH PRESSURE WAS CENTERED OVER WESTERN ONT. WV IMAGERY
SHOWED SEVERAL PIECES OF SHORTWAVE ENERGY MOVING ACROSS THE NORTHERN
ROCKIES. VIS/IR IMAGERY HAD MID/HIGH CLOUDS SPREADING/EXPANDING
EAST ACROSS THE DAKOTAS/MN/IA AHEAD OF THE SHORTWAVE ENERGY.
NORTHERN PLAINS RADARS DEPICTED AN EXPANDING AREA OF SNOW ACROSS THE
DAKOTAS. FURTHER EAST...SKIES REMAINED SUNNY ACROSS MUCH OF WI. EVEN
WITH THE SUNSHINE...TEMPS COOLER TODAY UNDER THE INFLUENCE OF
COOL...DRY NORTH/EAST FLOW OUT OF THE HIGH AND ACROSS THE GREAT
LAKES.

THE 20.00Z NAM/GFS LOOK TO HAVE INITIALIZED RATHER WELL...AND OFFER
VERY SIMILAR SOLUTIONS THIS CYCLE...MUCH MORE SO THAN THEIR RUNS OF
24HRS AGO. PER WV IMAGERY...SHORTWAVE INITIALIZATIONS OVER THE
CENTRAL/NORTHERN ROCKIES LEAVE A BIT TO BE DESIRED...BUT THESE
DIFFERENCES APPEAR TO HAVE LITTLE IMPACT ON THE MODEL OUTCOMES. BOTH
MODELS WERE A BIT WARM WITH 850MB TEMPS AT KABR/KMSP/KDVN. DPROG/DT
OF 500MB HGTS AT 20.12Z SHOWED GFS/NAM RUNS OF 18.12Z AND 19.12Z
VERIFIED QUITE WELL ACROSS NOAM BUT WERE ALL A BIT TO DEEP WITH THE
TROUGHING INTO THE NORTHERN ROCKIES. THRU 36HRS...GFS OFFERS THE
BETTER RUN-TO-RUN CONSISTENCY WITH NAM TRENDING TOWARD IT SINCE
19.12Z. FOR 36-60HRS NAM CONTINUES TO TREND TOWARD THE MORE
CONSISTENT GFS AS THE MAIN TROUGH AXIS SWINGS THRU THE REGION. FOR
60-84HRS TREND IS A BIT FASTER WITH A SECONDARY SHORTWAVE TROUGH TO
DROP SOUTH ACROSS THE REGION...WITH AGAIN 20.12Z NAM/GFS QUITE
SIMILAR. CHECK OF OBS VS. MODEL DATA AT SHOWED BOTH NAM/GFS WITH
GOOD DEPICTIONS OF THE SFC MASS FIELDS ACROSS THE CENTRAL CONUS. PER
WV IMAGERY...GFS LOOKED BETTER WITH THE SHORTWAVE DETAILS ACROSS
THE NORTHERN ROCKIES/PLAINS. DUE TO THIS...GFS SHOWING THE BETTER
RUN-TO-RUN CONSISTENCY AND NAM HAVING TRENDED TOWARD IT/S EARLIER
SOLUTIONS...FAVORED GFS THIS CYCLE. HOWEVER...FAVORING ONE OVER THE
OTHER THIS CYCLE LOOKS TO HAVE MINIMAL IMPACT ON THE SENSIBLE
WEATHER FOR TONIGHT INTO SUN NIGHT. FORECAST CONFIDENCE ON THE GOOD
SIDE THIS CYCLE.

FOR THE SHORT TERM...CLOUDS/MOISTURE THICKEN/INCREASE OVER THE AREA
TONIGHT AS THE SFC LOW MOVES TO NORTH OF KANSAS CITY AND THE
SHORTWAVE ENERGY/TROUGH MOVES INTO THE NORTHERN PLAINS. FORCING/
LIFT...FROM 300MB AGEOSTROPHIC FLOW/DIVERGENCE BETWEEN AT LEAST
PARTIALLY COUPLED JETS...500-200MB PV ADVECTION AHEAD OF THE TROUGH
AND RATHER IMPRESSIVE 850-600MB FN CONVERGENCE INCREASE OVER THE
AREA THROUGH THE NIGHT. THIS FORCING/LIFT REACHES ITS PEAK ACROSS
THE AREA FRI MORNING...BEFORE GRADUALLY WANING/MOVING OFF FRI
AFTERNOON/EVENING. PW VALUES INCREASE INTO 0.75 INCH RANGE EAST OF
THE SFC-805MB LOW BY FRI MORNING. ALL THINGS COMING TOGETHER FOR A
POTENT LATE WINTER/EARLY SPRING STORM TO DROP A SWATH OF HEAVY SNOW
ACROSS THE FORECAST AREA. X-SECTIONS INDICATE NEAR NEUTRAL/-EPV...
POTENTIALLY EVEN SOME UPRIGHT INSTABILITY IN THE MOIST AIRMASS BEING
ADVECTED NORTH AHEAD OF THE LOW/TROUGH AND INTO THE STRONG FN
CONVERGENCE ZONE. TREND OF BOTH THE FN CONVERGENCE OVER THE AREA AND
EXTEND OF -EPV NEAR/ABOVE IT IS STRONGER WITH INCREASED POTENTIAL
FOR CONVECTIVE ELEMENTS/BANDING OF THE SNOW. SNOWFALL RATES OF 1
INCH/HR OR MORE LOOKING MORE AND MORE LIKELY IN THE HEAVIEST SNOW
BAND. MUCH BETTER MODEL CONSENSUS TODAY FOR THIS HEAVY SNOW BAND
ACROSS THE FORECAST AREA LATER TONIGHT/FRI. MODEL/ENSEMBLE CONSENSUS
PUTS THE AXIS OF THE BAND ROUGHLY NEAR A KRST-KMSN LINE. SNOW AMOUNT
GRADIENT LOOKS RATHER TIGHT ON BOTH THE NORTH AND SOUTH SIDES OF
THE SNOW BAND...ZERO TO 6 INCHES IN AS LITTLE AS 50 MILES. THIS
DUE TO DRY...COOL AIR BATTLING SATURATION ON THE NORTH SIDE AND
TIGHT THERMAL GRADIENT TO THE SOUTH PRODUCE A RATHER TIGHT RAIN/SNOW
TRANSITION. TRANSITION ZONE ON THE SOUTH SIDE MAY PRODUCE A NARROW
STRIPE SLEET THIS EVENING. HOWEVER MODEL SOUNDINGS INDICATE ANY -RA
THIS EVENING SHOULD QUICKLY TRANSITION TO -SN DUE TO EVAPORATIVE
COOLING AND THE COOL/DRY EASTERLY LOW LEVEL FLOW. MODEL ENSEMBLE
CONSENSUS PRODUCES UPWARDS OF 3/4 TO 1 INCH OF QPF IN THE PRECIP
BAND ACROSS THE AREA FROM LATE THIS EVENING THRU FRI...WHICH EQUATES
TO UPWARDS OF 10 INCHES OF SNOW IN THE HEART OF THE SNOW BAND. IF
BAND BECOMES CONVECTIVE...POTENTIAL FOR A NARROW STRIPE OF 12+
INCHES OF SNOW SOMEWHERE EAST-WEST ACROSS THE FORECAST AREA. THUS...
HAVE UPGRADED MUCH OF EARLIER WINTER STORM WATCH TO WINTER STORM
WARNING. EARLIER EXPANDED THIS A BIT FURTHER NORTH WITH OVERALL
TREND OF MODELS TOWARD SLIGHTLY MORE QPF AND A SLIGHT NORTHWARD
SHIFT. SURROUNDED THIS WITH A FEW COUNTIES OF WINTER WEATHER
ADVISORY TO THE SOUTH WITH POTENTIAL FOR THE MIX AND SNOW ADVISORY
TO THE NORTH WHERE 3 TO 6 INCH SNOWFALLS EXPECTED TO CLIP THE SOUTH
ENDS OF SOME COUNTIES. WITH SFC-700MB TROUGH AND SOME LINGERING
CONVERGENCE TO LINGER OVER THE AREA FRI EVENING...RAISED POPS THAT
PERIOD TO LIKELY OVER PORTIONS OF THE FORECAST AREA. WEAK RIDGE OF
HIGH PRESSURE SETTLES ACROSS THE AREA FOR SAT/SAT NIGHT...BEFORE
SECONDARY SHORTWAVE DROPS SOUTH ACROSS THE AREA FOR SAT NIGHT INTO
SUN. APPEARS TO BE ENOUGH MOISTURE AND WEAK LIFT WITH THIS FEATURE
TO INCLUDE A SMALL -SN CHANCE SAT NIGHT INTO SUN. ANOTHER STRONGER
BUT TRANSITORY HIGH DROPS ACROSS THE AREA SUN NIGHT.

GUIDANCE LOWS FOR TONIGHT SIMILAR AND REASONABLE. WITH SNOW EXPECTED
MUCH OF FRI...FAVORED COOLER OF GUIDANCE HIGHS. WITH CLOUDS EXPECTED
REMAIN AT LEAST EARLY FRI NIGHT...FAVORED WARMER OF GUIDANCE LOWS.
FAVORED BLEND OF GUIDANCE HIGHS SAT WITH SOME MARCH SUNSHINE OVER
WHAT SHOULD BE PLENTY OF FRESH SNOWCOVER. GUIDANCE LOWS SIMILAR AND
LOOK GOOD FOR SAT NIGHT. USED BLEND OF GFS MEX/ ENSEMBLE MOS AND HPC
GUIDANCE HIGHS/LOWS FOR SUN/SUN NIGHT.

.LONG TERM...MONDAY THROUGH THURSDAY

20.00Z MEDIUM RANGE MODELS IN GOOD AGREEMENT WITH EACH OTHER FOR
MON...WITH ECMWF OFFERING THE BETTER RUN-TO-RUN CONSISTENCY WITH ITS
19.00Z RUN. MODELS THEN DIVERGE WITH TIMING/STRENGTH OF THE
SHORTWAVES THRU THE MDT/STRONG NEARLY ZONAL FLOW ACROSS THE NORTHERN
CONUS FOR TUE/WED...OFFERING A BIT BETTER CONSENSUS AGAIN FOR THU.
LOWER MODEL RUN-TO-RUN CONSISTENCY AND ENSEMBLES SHOWING THE
STRUGGLE WITH TIMING OF WAVES FOR TUE INTO THU. FORECAST CONFIDENCE
AVERAGE TO GOOD ON MON...AND AGAIN ON THU WITH THE BETTER MODEL
CONSENSUS AND SUPPORT FROM ENSEMBLE MEAN FOR A TROUGH CROSSING THE
REGION. FORECAST CONFIDENCE BELOW AVERAGE FOR TUE/WED WITH MODEL
TIMING DIFFERENCES. FAVORING MORE CONSISTENT ECMWF...HIGH PRESSURE
AT THE SFC AND ALOFT SLIDES ACROSS THE REGION MON...WITH STRONGER
WARM ADVECTION/RETURN FLOW HOLDING OFF ACROSS THE AREA UNTIL MON
NIGHT INTO TUE. REMOVED SMALL -SN CHANCE FROM MON WITH SMALL -RA/
-SN CHANCE LOOKING REASONABLE FOR MON NIGHT/TUE. BIT OF A MODEL
CONSENSUS FOR A WEAK BUBBLE OF HIGH PRESSURE TO SLIDE SOUTH ACROSS
THE AREA FOR WED AND CARRIED A DRY FORECAST FOR NOW...THOUGH AGAIN
DUE TO HIGHER POTENTIAL FOR TIMING CHANGES...CONFIDENCE NOT HIGH FOR
NOW ON WED. WITH ECMWF AND 20/06Z GFS OFFERING SOME CONSENSUS FOR A
STRONGER TROUGH PASSAGE WED NIGHT/THU SMALL -RA/-SN CHANCE THESE
PERIODS REASONABLE FOR NOW. FAVORED A BLEND OF THE COOLER GFS
ENSEMBLE MOS AND HPC GUIDANCE FOR MUCH OF THE DAY 4-7 PERIOD...WHICH
IS SUPPORTED BY GENERALLY COOLER LOOK/850MB TEMPS OF THE ECMWF.

&&

.AVIATION...TONIGHT AND FRIDAY

VFR CONDITIONS WILL PREVAIL UNTIL SNOW BEGINS TO MOVE INTO SOUTHEAST
MINNESOTA THIS EVENING. CONDITIONS WILL DETERIORATE AFTER ABOUT
03Z...FIRST WEST OF THE MISSISSIPPI RIVER. EXPECTING HEAVY SNOW TO
AFFECT BOTH TAF SITES WITH IFR/LIFR VISIBILITIES AND CEILINGS DURING
PARTS OF THE MORNING HOURS FRIDAY. GENERAL TIMING OF HEAVIEST SNOW
LOOKS TO BE FROM ABOUT 09Z THROUGH 18Z. SNOW WILL THEN CONTINUE
THROUGH THE REMAINDER OF THE DAY FRIDAY...BUT WILL DECREASE IN
INTENSITY AFTER 18Z AND WILL TAPER OFF FRIDAY EVENING. ALSO...
EASTERLY WINDS WILL INCREASE THROUGH THE PERIOD AS THE LOW MOVES
SOUTH OF THE LOCAL AREA.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER STORM WARNING FROM 10 PM THIS EVENING TO 7 PM CDT FRIDAY
     FOR WIZ032.

     WINTER STORM WARNING FROM 1 AM TO 7 PM CDT FRIDAY FOR WIZ033-
     WIZ041-WIZ042-WIZ053-WIZ054-WIZ055-WIZ061.

     SNOW ADVISORY FROM 1 AM TO 7 PM CDT FRIDAY FOR WIZ034-WIZ043-
     WIZ044.

MN...WINTER STORM WARNING FROM 10 PM THIS EVENING TO 7 PM CDT FRIDAY
     FOR MNZ079-MNZ086-MNZ087-MNZ088-MNZ094-MNZ095.

     WINTER STORM WARNING FROM 1 AM TO 7 PM CDT FRIDAY FOR MNZ096.

IA...WINTER STORM WARNING FROM 10 PM THIS EVENING TO 7 PM CDT FRIDAY
     FOR IAZ008-IAZ009-IAZ010-IAZ019-IAZ029.

     WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 7 PM CDT
     FRIDAY FOR IAZ018.

     WINTER STORM WARNING FROM 1 AM TO 7 PM CDT FRIDAY FOR IAZ011-
     IAZ030.

&&

SHORT/LONG TERM...RRS
AVIATION..........JLB
Hazardous weather outlook, Mar 20, 2:34 PM CST, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
334 PM CDT THU MAR 20 2008

IAZ008>011-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-042-
053>055-061-211100-
ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE-
GRANT-HOUSTON-HOWARD-LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-
RICHLAND-TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA-
334 PM CDT THU MAR 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST WISCONSIN.

.DAY ONE...TONIGHT

AN AREA OF LOW PRESSURE WILL STRENGTHEN ACROSS THE CENTRAL PLAINS
AND MOVE EASTWARD INTO IOWA TONIGHT. SNOW WILL DEVELOP NORTH OF
THE SYSTEM...AND WILL OVERSPREAD AREAS WEST OF THE MISSISSIPPI RIVER
THIS EVENING...THEN OVER THE REMAINDER OF THE AREA AFTER MIDNIGHT.
THE SNOW MAY BECOME HEAVY AT TIMES...ESPECIALLY AFTER MIDNIGHT. A
WINTER STORM WARNING IS IN EFFECT FOR TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE LOW WILL MOVE INTO CENTRAL ILLINOIS FRIDAY WITH A SWATH A
MODERATE TO AT TIMES HEAVY SNOW TO ITS NORTH...ESPECIALLY BEFORE
NOON FRIDAY. TOTAL SNOWFALL AMOUNTS OF 6 TO 10 INCHES ARE LIKELY...
WITH LOCALIZED HIGHER AMOUNTS POSSIBLE BEFORE THE SNOW TAPERS OFF
FRIDAY NIGHT. HIGHEST SNOWFALL TOTALS LOOK TO BE SOUTH OF A LAKE
CITY MINNESOTA...TO MAUSTON WISCONSIN LINE AND NORTH OF A OSAGE IOWA
TO STRAWBERRY POINT IOWA LINE. THE WINTER STORM WARNING REMAINS IN
EFFECT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER SNOWFALL
AMOUNTS WOULD BE GREATLY APPRECIATED TONIGHT AND FRIDAY.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

IAZ018-WIZ034-043-044-211100-
ADAMS-FLOYD-JACKSON-JUNEAU-
334 PM CDT THU MAR 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST
IOWA...AND WESTERN INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

AN AREA OF LOW PRESSURE WILL STRENGTHEN ACROSS THE CENTRAL PLAINS
AND MOVE EASTWARD INTO IOWA TONIGHT. THE SNOW WILL SPREAD INTO THE
AREAS EAST OF THE MISSISSIPPI RIVER THIS EVENING AND ACROSS PARTS OF
WISCONSIN AFTER MIDNIGHT. ALSO...ACROSS PARTS OF NORTHEAST IOWA...
THERE MAY BE A MIX OF RAIN...SNOW...AND SLEET THIS EVENING BEFORE
COMPLETELY CHANGING OVER TO SNOW. WINTER WEATHER ADVISORIES ARE IN
EFFECT FOR TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE LOW WILL MOVE INTO CENTRAL ILLINOIS FRIDAY. SNOW WILL CONTINUE
ACROSS THE AREA THROUGH THE DAY...THEN WILL TAPER OFF FRIDAY
EVENING. STORM TOTAL SNOWFALL AMOUNTS ARE EXPECTED TO BE IN THE 3 TO
6 INCH RANGE. THE WINTER WEATHER ADVISORIES REMAIN IN EFFECT THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER SNOWFALL
AMOUNTS WOULD BE GREATLY APPRECIATED TONIGHT AND FRIDAY.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

WIZ017-029-211100-
CLARK-TAYLOR-
334 PM CDT THU MAR 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

AN AREA OF LOW PRESSURE WILL STRENGTHEN ACROSS THE CENTRAL PLAINS
AND MOVE EASTWARD INTO IOWA TONIGHT. LIGHT SNOW WILL SPREAD INTO THE
AREA AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE LOW WILL MOVE INTO CENTRAL ILLINOIS FRIDAY. SNOW WILL CONTINUE
ACROSS THE AREA THROUGH THE DAY FRIDAY AND WILL END BY FRIDAY
NIGHT. STORM TOTAL SNOWFALL AMOUNTS ARE EXPECTED TO BE IN THE 1 TO 3
INCHES...WITH THE HIGHEST AMOUNTS OVER SOUTHERN CLARK COUNTY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER SNOWFALL
AMOUNTS WOULD BE GREATLY APPRECIATED TONIGHT AND FRIDAY.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

BROOKS

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

4 heavy snow. Local standard time, as filed.

Heavy Snow, Dodge

When
March 20, 8:00 PM CST to March 21, 5:00 PM CST
Where
Dodge forecast zone
Reported by
Public
Coordinates
44.023, -92.862 (the zone’s center; the record gives no point)

Heavy Snow, Olmsted

When
March 20, 8:32 PM CST to March 21, 5:30 PM CST
Where
Olmsted forecast zone
Reported by
Public
Coordinates
44.004, -92.402 (the zone’s center; the record gives no point)

Heavy Snow, Wabasha

When
March 20, 11:35 PM CST to March 21, 6:00 PM CST
Where
Wabasha forecast zone
Reported by
Public
Coordinates
44.284, -92.230 (the zone’s center; the record gives no point)

Heavy Snow, Winona

When
March 21, 2:15 AM CST to 6:00 PM CST
Where
Winona forecast zone
Reported by
Public
Coordinates
43.987, -91.779 (the zone’s center; the record gives no point)

What these are

Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2008Every state in 2008This day in weather historyWarnings in Minnesota, March 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 80113, 80114, 79265, 79297.